# SDR DALA2016090806461

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BENT UP JUST BELOW AFT LAV SERVICE DOOR. REPAIRED IAW PRI 550392-14 REV 0 AND 1 AND COMPLIED WITH ERA 550392-14 REV ORIG.
